Forum

Headaches

Hi Everyone,

Okay i have been taking pregabalin i think thats what they are and they are making my spasms easier to deal with as they are no longer intense. Gabapentine and amatryptaline had not much effect. Anyway the other day i felt so sick with pains in my stomach and unsure if it was the tablets or a bug. managed to do my nightshift and get home but spent the whole day Thursday in bed and when i did get up felt like i was walking to the side… nayway since last night i have had a headache which is intense but also very tense at the back of my neck im unsure if this is my tablets or a bug… Anyone had anything similar…

Sorry for the moan feeling sorry for myself…

Mandy x

If you’ve been on pregabalin for a while then I would assume a bug or a migraine. The best thing to do is to see your GP though - it really could be anything! I hope it improves soon. Karen x

Hi Karen

Thank you

Yeah spoke with my GP headache still there but she reckons its the after math of me not being 100% and to see if a massage will help… She is going to call me back next week i must say i am so glad to have a great GP you read so many horror stories on here where GP’s are not sympathetic.

Thank you for your answer

mandy x